The Primitive Permutation Groups of Squarefree Degree

Cai-Heng Li, Akos Seress

    Research output: Contribution to journalArticlepeer-review

    13 Citations (Scopus)

    Abstract

    The paper gives lists of all the primitive permutation groups of squarefree degree. All such groups are either solvable and act on a prime number of points, or are almost simple. Among the almost simple examples, the groups of Lie type have rank at most 2, or the point stabilizer is a parabolic subgroup.
    Original languageEnglish
    Pages (from-to)635-644
    JournalBulletin of the London Mathematical Society
    Volume35
    Issue number5
    DOIs
    Publication statusPublished - 2003

    Fingerprint

    Dive into the research topics of 'The Primitive Permutation Groups of Squarefree Degree'. Together they form a unique fingerprint.

    Cite this